# SDR CALA2017042101103

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 17,035 hours, 5,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT LIGHT LENS AT 26C BROKEN. REPLACED EMERGENCY EXIT SEAT LIGHT LENS AT 26C. LIGHT OPS CHECK NORMAL.
